If you need an accessible version of this item please contact JSTOR User Support

On the Inverse of the Sum of Matrices

Kenneth S. Miller
Mathematics Magazine
Vol. 54, No. 2 (Mar., 1981), pp. 67-72
DOI: 10.2307/2690437
Stable URL: http://www.jstor.org/stable/2690437
Page Count: 6
  • Download PDF
  • Cite this Item

You are not currently logged in.

Access your personal account or get JSTOR access through your library or other institution:

login

Log in to your personal account or through your institution.

If you need an accessible version of this item please contact JSTOR User Support
On the Inverse of the Sum of Matrices
Preview not available

Page Thumbnails

  • Thumbnail: Page 
67
    67
  • Thumbnail: Page 
68
    68
  • Thumbnail: Page 
69
    69
  • Thumbnail: Page 
70
    70
  • Thumbnail: Page 
71
    71
  • Thumbnail: Page 
72
    72